# SDR 01FDEA00126

- Difficulty date: February 14, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N417FE
- Make and model: Airbus A310-222
- Aircraft serial: 333
- Aircraft time: 34,012 hours, 16,726 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bushing
- Part number: A5361058020300
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR - AFT REMOVAL OF RT NLG SWIVEL BEARING FOUND BUSHING AT FITTING WITH CORROSION.  *S/D*  REMOVED AND REPLACED BUSHING PER SRM 51-72-20.
